Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pain in the testicles along with swelling?

Answered by
Dr.
Dr. Priyanka G Raj

Infectious Diseases Specialist

Practicing since :2010

Answered : 275 Questions

default
Posted on Mon, 20 Mar 2017 in General Health
Question: I woke up this morning and my groin area was very swollen. I am experiencing pain in my testicles, especially while walking. Can you please help?
doctor
Answered by Dr. Priyanka G Raj 25 hours later
Brief Answer:
Soft tissues ultrasound can be done to diagnose it.

Detailed Answer:
Hi

Thank you for the query.


Swelling in the groin can appear due to inguinal hernia, enlarged lymph node or just a skin lesion.

Hernia usually gives pain when pressing it, coughing or lifting heavy objects. Can disappear when lying down.
Lymph nodes are usually hard, rounded and can be movable. Mostly are painless.

Skin lesion is usually benign. It can be a lipoma or sebaceus cyst. The second one can be painful when infected.

This is the best I can tell not being able to see it or examine it.

I suggest you to consult your doctor and have soft tissues ultrasound. This test is able to determine the nature of this lump.

Hope this will help. Feel free to ask further questions.
Regards
Dr Priyankaa G Raj
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Priyanka G Raj 45 minutes later
I don't think I have a skin lesion or hernia given my limited knowledge of each.

I should add that I believe I am also suffering from frequent urination.

I went to see a doctor just a little bit ago and was told I have orchitis. Is this something you have dealt with before?
doctor
Answered by Dr. Priyanka G Raj 2 days later
Brief Answer:
It is due to infection of Testicle

Detailed Answer:
Hi,
Thanks again and sorry for the late reply.

Orchitis is an infection of testicle and is always associated with sever pain and other urinary symptoms like burning urination,fever etc.

Please consult qualified Urologist for clinical and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis and Scrotum.

In the mean while take broad spectrum antibiotic like Cefixime along with anti inflammatory drug like Diclofenac twice daily and urine alkalizer thrice daily.

Further treatment will depend upon result of these tests and final diagnosis.

Take care
Regards,
Dr Priyanka G Raj
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Priyanka G Raj 20 hours later
It's okay, I appreciate your getting back to me.

The swelling has reduced some but I am having some irritation in the end of my penis near where the pee comes out.

I went to see a urologist today and they did a bunch of different tests. I don't have the results of all of the tests yet but of the ones that have come back, they have all been negative which would seem to indicate some sort of viral infection (I think).

They didn't really offer much advice other than to apply ice to the swollen areas.


doctor
Answered by Dr. Priyanka G Raj 3 hours later
Brief Answer:
Attach Reports

Detailed Answer:
Hi,
Thanks again.
Kindly attach the investigation report.So that i can guide you better.
Continue applying ice it gives to relief from irritation to some extent.

Regards,
Dr Priyanka G Raj

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication

Recent questions on  Cefixime

doctor1 MD

I traveled internationally two days back and the same night had a bout of vomiting (with lot of nausea and sweating) and loose motions. It was a one off event and no temperature. The nausea persisted in the morning. Doctor prescribed Ciprolaxacin (500 mg OD) plus dompeirdon and Zantac. This seems to give me palpitations (tachycardia). The doctor has now stopped Cipro and Zantac and gone for Cefixime. I looked up the net for adverse reactions of Cefixime and do not like them. I still have some nausea and dizziness. Also I have a history of very sensitive stomach (IBS). What to do?

doctor1 MD

I am in Guatemala and have a UTI, which has just been diagnosed although I've had it for a while, months at least, but not diagnosed.

The lab report reads se aislo mas de 100,000 UFC/ml DE: Enterobacter agglomerans
The lab report reads: isolated more than 100,000 CFU / ml of: Enterobacter agglomerans (google translate)

According to the report the bacteria is sensitive to cefixime and nitrofurantoin. It seems that I can get both but is one better than the other and I'm not sure of the dosage. I've been told at pharmacies from:400 mg. once a day for five days to 400 mg twice a day for 10 days.

What do you think?

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

My 4 year old son has a persistent cough. His brown and blue inhalers are not doing anything and he is on day 2 of steroid tablets which don t seem to have done anything either. He has been on Cefixime antibiotics since Sept 10 as he kept getting very poorly. Not sure what to do as he is so tired and nothing seems to be improving.

doctor1 MD

I had a procedure done yesterday to remove an 8mm kidney stone from my ureter . The urologist went in, broke it up and placed a stent in. The stent is to remain until Monday. My doctor s office is closed now and I m experiencing a lot of lower...

doctor1 MD

Hello Doctor,2. This query is for my 8 weeks old baby boy. He is having cough for almost a week now. Whenever lying down flat on bed, he makes noise while breathing. Congestion related. Earlier we were in XXXXXXX and last weekend we Moved to...

doctor1 MD

Hi Doc, My 8 year old son has throat infection and his doctor has started him on cefixime. I have just given him 2 doses and he seems be having antibiotic induced diarrhea. Can I give him sporlac powder along with antibiotic?If so how many sachets of sporlac should I give for each dose of antibiotic??